CureZone   Log On   Join
Re: Please help...why red bumps after zapping??!?!
 
Jean Views: 3,471
Published: 19 years ago
 
This is a reply to # 78,941

Re: Please help...why red bumps after zapping??!?!


Sorry, I changed the name but it's still me!!! :)

By the way, I'm getting very dizzy....is it normal? Actually, I used to zap everyday, lost my zapper, found it about an hour ago, and that's why my questions. It's been some 4 to 5 months!! But the same used to happen before anyhow.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.188 sec, (1)